American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] S. J. Haris. Number theoretical developments arising from the Siegel formula. Bull. Amer. Math. Soc. 2 (1980) 417-433. MR 561526.
Abstract, references, and article information   
View Article: PDF

[2] Serge Lang. Higher dimensional diophantine problems. Bull. Amer. Math. Soc. 80 (1974) 779-787. MR 0360464.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1